# SDR 96FDEA00314

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5530 · Vertical Stabilizer
- Part: Lt Fitting
- Part number: 65195315
- Condition: Corroded
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-137-01) BS 1342 LBL 17 STR 5L ON FITTING ANGLE.  REMOVED AND REPLACED FITTING AT 1342, LBL 17 AT S5L PER.
